Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes chronic cough while on Valsartan and Amlodipine?

My husband had microvalve replacement and a pace maker has afib and was put on warfarin and has that under control blood pressure was irratic takes Valsartin and amlodipine also takes metropolol He oftens gets a severe cough I give him delsym and mucinex to control it Could any of these pills be causing the cough (when he coughs the phlegm up it is clear )
Wed, 15 Nov 2017
Report Abuse
General & Family Physician 's  Response
Hi,
thank you for your question at healthcare magic.
Yes, coughing is a common side effect of Valsartan which is an Angiotensin converting enzyme inhibitor.
I believe the cough in your husband's case is a side effect of valsartan.
Hope this helps.
Thank you once again for visiting healthcare magic.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes chronic cough while on Valsartan and Amlodipine?

Hi, thank you for your question at healthcare magic. Yes, coughing is a common side effect of Valsartan which is an Angiotensin converting enzyme inhibitor. I believe the cough in your husband s case is a side effect of valsartan. Hope this helps. Thank you once again for visiting healthcare magic.